# SDR RRXA10892

- Difficulty date: March 22, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 5769589
- Condition: Cracked
- Location: Xfs 422.750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE RIB TIP ON THE L/H L/E WING CENTER AT STA XFS 422.750, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  FABRICATED PART AND INSTALLED IAAW DC-8 SRM 57-2-0, FIG  AND 51-1-20D.
